# SDR 2007UALA04439

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME T-CAP CORRODED STA 303 BL51R TO BL55R.   MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SECTION OF T-CAP.  FABRICATED T-CAP SPLICE.  INSTALLED TEE CHORD, ANGLE & SPLICE REPAIR.
